Bruising

Bruising

M330/1183 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.6MB

Downloadable file size: 2.6MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Bruising in the arm of an 80-year-old woman taking warfarin. Bruising is caused by the rupturing of small blood vessels (capillaries) beneath the skin. Warfarin is a blood-thinner that stops platelets from clumping together and forming blood clots. Therefore, patients taking such medicines are at a higher risk of bruising than normal.

Release details: Model release available. Property release not required.

Keywords: 80 years old, 80-year-old, 80s, anti-clotting, anticoagulant, arm, biological, biology, bleeding, blood-thinner, bruise, bruising, caucasian, disorder, eighties, elderly, female, haemorrhage, human, human body, injury, medical, medicine, oap, old, patient, rat poison, skin, warfarin, woman

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.